About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2006 (2006), Article ID 93926, 2 pages
http://dx.doi.org/10.1155/AAA/2006/93926
Editorial

Topological and variational methods of nonlinear analysis and their applications

Department of Algebra and Topological Methods of Analysis, Voronezh State University, Russia

Received 3 July 2006; Accepted 3 July 2006

Copyright © 2006 V. G. Zvyagin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.